Advertisement

Probability Theory and Related Fields

, Volume 115, Issue 4, pp 527–548 | Cite as

Chaos decomposition of multiple fractional integrals and applications

  • A. Dasgupta
  • G. Kallianpur

Abstract.

Chaos decomposition of multiple integrals with respect to fractional Brownian motion (with H > 1/2) is given. Conversely the chaos components are expressed in terms of the multiple fractional integrals. Tensor product integrals are introduced and series expansions in those are considered. Strong laws for fractional Brownian motion are proved as an application of multiple fractional integrals.

Mathematics Subject Classification (1991): 60G15, 60H05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • A. Dasgupta
    • 1
  • G. Kallianpur
    • 2
  1. 1.Department of Statistics, University of North Carolina, Chapel Hill, NC 27599-3260, USA, e-mail: amites@email.unc.eduUS
  2. 2.Department of Statistics, University of North Carolina, Chapel HillUS

Personalised recommendations